Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Eilenberg-Moore, Rothenberg-Steenrod spectral sequence for $ K$ theory


Author: Ted Petrie
Journal: Proc. Amer. Math. Soc. 19 (1968), 193-194
MSC: Primary 55.52
DOI: https://doi.org/10.1090/S0002-9939-1968-0221510-8
MathSciNet review: 0221510
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. Moore, ``Algebre homologique et homologie des espaces classifiants,'' Exposé 7, Séminaire Henri Cartan, 12 ième année: 1959/1960, Periodicité des groupes d'komotopie stables des groupes classiques, d'après Bott, 2nd ed., Secrétariat mathematique, Paris, 1961.
  • [2] S. Eilenberg and J. C. Moore, Homological algebra and fibrations (to appear). MR 0218425 (36:1511)
  • [3] -, Homology and fibrations. I, Comment. Math. Helv. 40 (1966), 199-236. MR 0203730 (34:3579)
  • [4] M. Rothenberg and N. E. Steenrod, The cohomology of classifying spaces of $ H$ spaces, Bull. Amer. Math. Soc. 71 (1965), 872-875. MR 0208596 (34:8405)
  • [5] M. Atiyah and F. Hirzebruch, Vector-bundles and homogenous spaces, pp. 7-38, Proc. Sympos. Pure Math., Vol. 3, Amer. Math. Soc., Providence, R. I., 1961. MR 0139181 (25:2617)
  • [6] T. Petrie, The $ K$ theory of the projective unitary groups, Topology 6 (1967), 103-115. MR 0210117 (35:1012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.52

Retrieve articles in all journals with MSC: 55.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0221510-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society